MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PCA ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PCA ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30873
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris¿ pca administration set leaked from the connection port during use.The following information was provided by the initial reporter: "reported issue: leaking pca tubing ¿ ivf leaking from connection port of the pca tubing.Changed primary tubing but still leaking.Change pca tubing and leak stopped.".
 
Event or Problem Description
It was reported that the bd alaris¿ pca administration set leaked from the connection port during use.The following information was provided by the initial reporter: "reported issue: leaking pca tubing ¿ ivf leaking from connection port of the pca tubing.Changed primary tubing but still leaking.Change pca tubing and leak stopped".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 15-nov-2022.H6: investigation summary the customer returned a used mat# 30873 sample with the complaint of leakage.Visual analysis was performed and the device female luer was found to have a hairline crack in it which was then analyzed under microscope.This verified the customer's complaint and the leakage root cause is most likely due to a over tightening of luer with a non bd device.The manufacturer was made aware of this issue.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD ALARIS¿ PCA ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15884191
Report Number9616066-2022-01823
Device Sequence Number5071880
Product Code FPA
UDI-Device Identifier10885403273940
UDI-Public(01)10885403273940
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30873
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown